# SDR CA160215004

- Difficulty date: February 13, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 84,569 hours
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32148621
- Condition: Defective
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS DISPATCHED WITH PACK 2 INOPERATIVE.  AFTER DEPARTURE THE TEMPERATURE WAS AT 30C AND UNCONTROLLABLE.  CREW ELECTED TO RETURN TO DEPARTURE AIRPORT.   IAW T/S ACTION.  PRSOV TRIM AIR VALVE, LT REPLACED IAW AMM 21-61-06.  LEAK AND FUNCTIONAL CHKS OF THE VALVE CHECKS SERVICE.  INTERCHANGED PACK TEMP CONTROLLERS FOR T/S IAW AMM 21-51-14.  FAULTS. CARRIED OUT TEST OF CABIN ZONE TEMP CONTROL IAW AMM SUBTASK 21-61-00-725-081.  CHECKED SERVICE TEST CARRIED OUT WITH APU AND BOTH ENGINES OPERATING.
